Lancaster EPrints

Analysis of censored correlated observations.

Oskrochi, Gholam (1995) Analysis of censored correlated observations. Journal of Statistical Planning and Inference, 47 (1-2). pp. 165-180. ISSN 0378-3758

Full text not available from this repository.

Abstract

In survival analysis, the most frequently used parametric survival models are the exponential and the Weibull distribution. A random effects model based on a generalized Weibull distribution is proposed for censored correlated observations. The specific individual effects play the role of the random effects part. A conceptually simple and very useful algorithm using the generalized linear model is given, to apply random effects Weibull models to data, and calculate the asymptotic variance-covariance matrix. The model is applied to two real data sets and the results are compared with previous work.

Item Type: Article
Journal or Publication Title: Journal of Statistical Planning and Inference
Uncontrolled Keywords: Generalized linear models ; Censored data likelihood ; Random effect models ; EM algorithm
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19678
Deposited By: ep_ss_importer
Deposited On: 10 Nov 2008 15:09
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:34
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19678

Actions (login required)

View Item